# SDR DALA2017080305942

- Difficulty date: July 27, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 41,100 hours, 34,090 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PARACHUTE PINS NOT ENGAGED.  REMOVED AND REPLACED SLIDE.
